# SDR AALA201903149013

- Difficulty date: February 20, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY FLOOR SUPPORT BETWEEN FRAMES 68 AND 69,  STRINGER 23R.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
